MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PATELLO-FEMORAL TROCHLEA COMPONENT SIZE 4, RIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PATELLO-FEMORAL TROCHLEA COMPONENT SIZE 4, RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient has a knee revision and 13 months after the procedure they were revised due to ongoing pain.Attempts have been made and no further information has been provided.
 
Event or Problem Description
Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.  the initial report was submitted in error and should be voided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h10 upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.  the initial report was submitted in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PATELLO-FEMORAL TROCHLEA COMPONENT SIZE 4, RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9811807
Report Number0001822565-2020-00880
Device Sequence Number2891031
Product Code JWH
UDI-Device Identifier00889024205888
UDI-Public(01)00889024205888
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberN/A
Device Catalogue Number00592601402
Device Lot Number63417080
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;